# SDR EIA2007058

- Difficulty date: March 21, 2007
- Submitted: April 9, 2007
- Operation: Air carrier
- Aircraft: N471EV
- Make and model: Boeing 747273C
- Aircraft serial: 20651
- Aircraft time: 96,212 hours, 22,833 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 2156646A
- Part serial: 1018A
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN DECK SMOKE DETECTOR 2B WILL NOT TEST, ITEM DEFFERED PER MEL 26-11.  REPLACED SMOKE DETECTOR PER MM 26-14-02.
